MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ STERI-DRAPE¿ 2 INCISE DRAPE

3M HEALTH CARE 3M¿ STERI-DRAPE¿ 2 INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
3m made unsuccessful attempts to obtain additional information for this report.Although medical intervention was not specified, an mdr report was submitted based on the photo of the skin injury provided with the initial report.End of report.
 
Event or Problem Description
A hospital employee reported a patient experienced a skin injury when a 2045 3m¿ steri-drape¿ 2 incise drape was removed following a laparotomy procedure.

Brand Name
3M¿ STERI-DRAPE¿ 2 INCISE DRAPE
Common Device Name
INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7346369
Report Number2110898-2018-00031
Device Sequence Number19028937
Product Code PUI
UDI-Device Identifier30707387018628
UDI-Public30707387018628
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberN/A
Device Catalogue Number2045
Device Lot Number2022-07 AS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;